# SDR AALA202509215824

- Difficulty date: September 20, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 66,152 hours, 27,893 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND SIDE EMERGENCY EXIT ROW HANDLE LOOSE. RESECURED THE LOOSE COVER PER AMM 25-21-12.
